Facebook Pixel

i took postinor2 twice in one mentral cycle,i missed my period and am spotting now

By February 15, 2016 - 2:22pm
Rate This

Hi doc ,i had my last period on the 16th of january,then i had sex on the 23rd of january bt he didnt cm in me still i was scare of getting pregnant then i took postinor2 two or three hours after sex.two weeks later that is on the 6th of february,i had sex again and he still said dat he didnt cm in me,jst to be sure,i took another postinor2 tablets at once like 3 hours after sex.my period is suppose to start on february 13th bt it didnt start,today february 15th,i saw pink like blood/spotting comin out but its nt dat serious for nw,i decided to take home pregnancy test that is d urine test today 15th feb, because i keep geting wierd signs ,signs like headache,abdominal cramp,tender breast,dry virgina, the result of the test was negative,currently my breast are no longer tender ,am still scare,i dont knw if am pregnant

is it becos i took postinor2 twice in one menstral cycle dats y am aving dry virgina and spotting?am i pregnant?

Add a Comment11 Comments

The 2 times i took postinor2,
the first one,i took p2 then 15mins later,i took andrew liver salt
the second time i took p2,i took andrew liver salt,then 15mins later,i took postinor2
hope the way i took the drugs isnt goin to affect my firtility in the future?
I always wake up around midnight and i find it difficult to fall back to sleep again
dnt knw wats wrong can u explain the lack of sleep at nyt?
I am even experiencing weight loss,acne etc pls help me

March 16, 2016 - 2:23am
HERWriter Guide

Hi becky33!

Thanks for your question!

Only a pregnancy test can tell you if you're pregnant - they are generally accurate 14-21 days after sex.

It sounds like you're going to take emergency contraception when you're not sure about ejaculation which is not a good idea - that's not what EC is for. You need to insist on condoms and have safe sex every time.

Your bleeding sounds like it's on it's way but because you are not using EC in the matter for which it's prescribed, nausea, unusual bleeding and headaches can occur.

You may have to wait another month for your cycle to settle down. If you continue to take EC your cycle will remain irregular and your side effects with continue.

You can read more here: http://www.empowher.com/emergency-contraception/content/morning-after-pill-emergency-contraception-how-does-it-work


February 15, 2016 - 4:01pm
(reply to Susan Cody)

Thank you susan
after spoting,i startd bleeding d next day and it is still coming out today ie its d secod day of bleeding,it is a normal flow and there was little clots in it,
is it implantation bleeding or my period.

February 16, 2016 - 11:38pm
HERWriter Guide (reply to becky33)


We can't tell you that because we can't possible know what kind of bleeding you have.

But it certainly sounds like your period. Implantation is just a few drops. You need to relax - you're not pregnant.

February 17, 2016 - 6:23am
(reply to Susan Cody)

Thank you susan for takin time to reply my questions,it really help me alot

February 17, 2016 - 7:39pm
HERWriter Guide (reply to becky33)

You're welcome, Becky!


February 18, 2016 - 6:24am
(reply to Susan Cody)

Hi susan
am suppose to be due for my next period on march 15th bt it have nt start,i av been getting sign that its coming but it still havent arrive today march 15th.i had sex on feb 28 bt my bf used condom.currently am aving acne on my face,am not feeling tired or sick,i dnt av headaches bt i always wake up late at night and i find it difficult to sleep back,atimes i feel like there is something inside the right side of my abdomen,am i pregnant or am feelin all these signs becos i took postinor2 twice in one menstral cyle?did it cause hormonal imbalance to me?if its nt pregnancy hw long will it take for my period to get normal?pls ma'am reply me becos am very worried

March 15, 2016 - 1:12pm
HERWriter Guide (reply to becky33)

Hi becky33

It's still March 15th, you are not even late yet. Give your body time, you'll get your period when it's ready. I can't say when your period will come but it should normalize this month. This is why you shouldn't take it like you did, it can really disrupt a cycle.

Take your time, give yourself a few more days.


March 15, 2016 - 3:36pm
(reply to Susan Cody)

I forgot to tell u,i took the andrew liver salt and postinor2 then
i mean d first time i took postinor, i took andrew liver salt lik 15mins later
the second time i took p2,i took andrew liver salt then lik 15min or 20mins later,i took p2
will this affect my fertility in d future

March 15, 2016 - 7:01pm
(reply to Susan Cody)

Ok maam
thank you susan
the lack of sleep am experiencing i dnt knw wat to do abt it
maybe i should do another pregnancy test at home?
Does the way i took postinor2 cause me fertility problem in the future?

March 15, 2016 - 5:13pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!